# SDR 98FDEA00690

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651891549
- Condition: Corroded
- Location: Bs 311
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 311, WL 178, LBL 36 BULGING AROUND FASTENERS ON FLOOR WEB.  *S/D*  REMOVED STIFFENER AT BS 312, LBL 15 TO LBL 45, WL 178 IAW DRAWING 65-18915.
